DBLP BibTeX Record 'journals/informaticaLT/GaoWWY09'

@article{DBLP:journals/informaticaLT/GaoWWY09,
  author    = {Wei Gao and
               Guilin Wang and
               Xueli Wang and
               Zhenguang Yang},
  title     = {One-Round ID-Based Threshold Signature Scheme from Bilinear
               Pairings},
  journal   = {Informatica, Lith. Acad. Sci.},
  volume    = {20},
  number    = {4},
  year      = {2009},
  pages     = {461-476},
  ee        = {http://iospress.metapress.com/content/l208955133584182/},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}